# SDR USAA2010090791916

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,879 hours, 16,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2949
- Condition: Inoperative
- Location: Cabin
- Part time: 23,711 hours, 14,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - EEL - S5 CHECK - EMERGENCY LIGHT POWER SUPPLY CONNECTOR LOCK PINS DAMAGED.  REPLACED EMERGENCY LIGHT POWER SUPPLY BETWEEN EMERGENCY EXIT WINDOWS IAW JOB CARD 26C83252008.  OPS TEST GOOD.
